# SDR AALA20151219002

- Difficulty date: December 19, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 82,036 hours, 44,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  LEFT CUSP IS CRACKED AT FS 224.  ACCOMPLISHED DOUBLER REPAIR IAW AARD 53-20-00-16.
